... or Fen-Phen (dexfenfluramine or in the fluramine, phentermine class) and it resulted in fibromyalgia syndrome?
Hi there, utalice and welcome to DC. To be honest with, I have never heard of that being a side effect. My sister tried fen-phen a very long time ago and developed sudden chest pains. When she stopped taking it, the chest pains stopped, too. It was a horrible drug and people died from using it and abusing it.
Have you consulted with a doctor about your concerns and had it confirmed?
Fen-phen has been called off the market because it is considered a dangerous substance based upon its source and the number of people who have had serious and life threatening side effects. It does not do anything but make people sick and other people rich. Exercise and diet reduce weight. Nothing else.
I know this is an older post but I just came across it. I also took Fen-phen in 1996 and since then I have had a lot of health trouble. I've been diagnosed with Fibromyalgia among many other things and was ok before I took the Fen-phen. The company that made the fenfluramine sent paperwork to me which even stated they were looking in to it causing neuotoxicity of the brain and mild brain damage. This came out about the same time as the heart valve problems. Then you never heard
anything else about it. I'm just curious if anyone has heard anything else about it recently?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2010 • 3 answers
Posted 13 Jul 2011 • 1 answer
Phentermine - Hey everyone ~ I just joined the group today & am very happy to be here. I started my?
Posted 16 Mar 2013 • 2 answers
Posted 30 Oct 2014 • 1 answer
Posted 12 May 2015 • 1 answer